# SDR IPXA2016072706385

- Difficulty date: July 18, 2016
- Submitted: July 27, 2016
- Operation: Air carrier
- Aircraft: N278UP
- Make and model: Doug MD-11F
- Aircraft serial: 48577
- Aircraft time: 64,802 hours, 11,375 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Doubler
- Part number: ARB2892502
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 1C.  RIGHT WING FIXED L/E INNER BEADED DOUBLER CRACKED XOS 494 - 500.  THE DOUBLER WAS REPAIRED IAW SRM 57-40-02 REPAIR 15 FIG. 206  MAJOR REPAIR.
